Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 9, Pages 1435-1448
http://dx.doi.org/10.1155/IJMMS.2005.1435

Solitary-wave propagation and interactions for a sixth-order generalized Boussinesq equation

1Department of Mathematics, The University of Texas – Pan American, Edinburg, TX 78541-2999, USA
2Department of Aeronautics and Astronautics, Kyoto University, Kyoto 606-8501, Japan
3Graduate School of Human Informatics, Nagoya University, Nagoya 464-8601, Japan
4Department of Computer and Mathematical Sciences, University of Houston-Downtown, One Main Street, Houston, TX 77002-1001, USA

Received 23 November 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • O Y Kamenov, “Exact periodic solutions of the sixth-order generalized Boussinesq equation,” Journal of Physics A: Mathematical and Theoretical, vol. 42, no. 37, pp. 375501, 2009. View at Publisher · View at Google Scholar
  • Anjan Biswas, Daniela Milovic, and Arjuna Ranasinghe, “Solitary waves of Boussinesq equation in a power law media,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 11, pp. 3738–3742, 2009. View at Publisher · View at Google Scholar
  • Amin Esfahani, Luiz Gustavo Farah, and Hongwei Wang, “Global existence and blow-up for the generalized sixth-order Boussinesq equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 11, pp. 4325–4338, 2012. View at Publisher · View at Google Scholar
  • Amin Esfahani, and Steven Levandosky, “Stability of Solitary Waves for the Generalized Higher-Order Boussinesq Equation,” Journal of Dynamics and Differential Equations, vol. 24, no. 2, pp. 391–425, 2012. View at Publisher · View at Google Scholar
  • Hongwei Wang, and Amin Esfahani, “Well-posedness for the Cauchy problem associated to a periodic Boussinesq equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 89, pp. 267–275, 2013. View at Publisher · View at Google Scholar
  • M. de Billy, “Generation and head-on collision of asymmetric envelope solitons in uniform cylindrical rods,” Journal of Applied Physics, vol. 122, no. 13, pp. 134902, 2017. View at Publisher · View at Google Scholar
  • Changhong Guo, and Shaomei Fang, “Global existence and pointwise estimates of solutions for the generalized sixth-order Boussinesq equation,” Communications in Mathematical Sciences, vol. 15, no. 5, pp. 1457–1487, 2017. View at Publisher · View at Google Scholar
  • N. Kolkovska, and V. Vucheva, “Energy Preserving Finite Difference Scheme for Sixth Order Boussinesq Equation,” Procedia Engineering, vol. 199, pp. 1539–1543, 2017. View at Publisher · View at Google Scholar